# SDR COMA0061052

- Difficulty date: December 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,271 hours, 10,707 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 113C0152
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 7,099 hours, 6,524 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND WING ANTI-ICE CAUTION MESSAGE.COULD NOT DUPLICATE.  REPLACED THE ANTI-ICE TEMP CONTROLLER FOR TROUBLESHOOTING.
